# SDR SCNA20190513047

- Difficulty date: May 13, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 60,781 hours, 23,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241VF, IN FRONT OF R2 DOOR, AFT SIDE OF PANEL, SEVERAL BAD INSERTS, MARKED WITH STREAMER A5/036. REMOVED AND REPLACED FIVE BAD INSERTS ON PANEL 241 VF.
